# SDR SROM2023062201

- Difficulty date: June 22, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N796CP
- Make and model: Bombdr DHC8402
- Aircraft serial: 4210
- Aircraft time: 29,759 hours, 31,193 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Gusset
- Part number: 85329356109
- Condition: Corroded
- Location: Zone 100
- Part time: 29,759 hours, 31,193 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME GUSSET AT STATION X32.400 STRINGER 28P.  CORRODED GUSSET REPLACED WITH NEW PART NUMBER 85329356-109
